| Model Number |
375012 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Intermittent out of range shock impedance was reported on this lead (greater than 150 ohms), beginning in (b)(6) of 2020.Out of range measurements could not be reproduced with postural testing and pocket manipulation in office.Lead remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.